

## **THURSDAY**

	On Track	Clubhouse / Activity
9:00	Group A	
9:20	Group B	
9:40	VRL Group	
10:00	Group A	
10:20	Group B	
10:40	VRL Group	
11:00	Group A	
11:20	Group B	
11:40	VRL Group	
12:00	Track Cold	
1:00	Group A	Check in opens
1:20	Group B	at Clubhouse
1:40	VRL Group	1:00-5:00 PM
2:00	Group A	
2:20	Group B	
2:40	VRL Group	
3:00	Group A	
3:20	Group B	
3:40	VRL Group	
4:00	Track Cold	Tech Inspection at
5:00		East end of Raceport
6:00		4:00-7:00 PM
7:00		Furstenau Financial Welcome Party
8:00		at TBD
9:00		7:00 - 9:30 PM
10:00		





## **FRIDAY**

	On Track	Clubhouse / Activity
6:00	Track Opens	
7:00		Mandatory Meeting All Drivers
8:00	Group 1 & Race Practice	Group 4 - School Meeting
8:25	Group 3	
8:50	Group 2	
9:15	Group 4	
9:40	Group 1 & Race Practice	
10:05	Group 3	Group 4 - School Meeting
10:30	Group 2	
10:55	Group 4	
11:20	Group 1 & Race Practice	
11:45	Group 3	Lunch - 11:45 - 1:15
12:10	Group 2	$\sim$
12:35	Track Cold	
1:00	Parade Laps	
1:25	Group 4	
1:50	Group 1 & Race Practice	
2:15	Group 3	
2:40	Group 2	
3:05	Group 4	Women's Social - Klatt Condo 3:00 - 5:00
3:30	Race Qualifying - 15 Mins	
3:45	Group 1 and 2	
4:10	Group 3 and 4	
4:35	Race - 25 Mins	
5:00	Track Cold	
6:00		Dinner: 6:00-7:30
6:30		
7:30		

VENOMOUS CARBON

PARTERACK

PREFIX

·MPH )







## **SATURDAY**

	On Track	Clubhouse / Activity
6:00	Track Opens	
7:00		Mandatory Meeting All Drivers
8:00	Group 1 & Race Practice	Group 4 - School Meeting
8:25	Group 2	
8:50	Group 3 and 4	
9:15	Group 1 & Race Practice	
9:40	Group 2	
10:05	Group 3 and 4	
10:30	Group 1 & Race Practice	
10:55	Group 2	
11:20	Group 3 and 4	Lunch - 11:15 - 1:00
11:45	Race - 25 Mins	
12:15	Track Cold	
12:35	Parade Laps	
1:05	Group Picture	
1:40	Short Track Group 1/Race	
1:55	Short Track Group 1/Race	
2:10	Short Track Group 1 & 2	
2:25	Short Track Group 2	
2:40	Short Track Group 2	
2:55	Short Track Group 2, 3 & 4	
3:10	Short Track Group 3 and 4	
3:25	Group 1 & Race Practice	
3:50	Group 2	
4:15	Group 3 and 4	
4:40	Group 1 and 2	
5:05	Group 3 and 4	
5:30	Race - 25 Mins	
6:30		
7:30		Dinner/Awards Banquet 7:30 - 9:30
8:30		
9:30		

VENOMOUS CARBON

Partszack

\*MPH)

PREFIX







## **SUNDAY**



